MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT
Model Number TSVM6B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Infection on exam #13 and tenderness at the region.Inflammation is reported as symptom.The implant was removed.The site was grafted with allograft together with original implant placement.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to report corrected information to 0002023141-2023-00810.It was previously reported, incorrectly, that the product was returned.The following sections are being reported:.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP,TSV,MCOL MG,6.0MM,8MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16531621
Report Number0002023141-2023-00810
Device Sequence Number7159353
Product Code DZE
UDI-Device Identifier00889024019713
UDI-Public(01)00889024019713(17)250930(10)1239879
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/30/2025
Device Model NumberTSVM6B8
Device Catalogue NumberTSVM6B8
Device Lot Number1239879
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic